# SDR CAL950035

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15967
- Make and model: Airbus A300 B4-203
- Aircraft serial: 121
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: CHA1059008B
- Condition: Inoperative
- Location: Nr 5 Te Flap
- Part time: 24,294 hours
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

EWR - FLT 0529 - THE FLAPS WOULD NOT EXTEND ON APPROACH TO EWR.  THE SLATS WENT TO 16 DEGREES NORMALLY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT NR 5 FLAP TRANSMISSION WAS REMOVED AND REPLACED.  THE FLAPS WERE CYCLED SEVERAL TIMES AND OPERATION CHECKED GOOD WITH NO DEFECTS NOTED.  (X)
